MathSciNet Relay Station
MathSciNet bibliographic data
MR1079005 (92e:12008) 12J25 (03C60)
Green, B.; Matignon, M.; Pop, F. On valued function fields. II. Regular functions and elements with the uniqueness property. J. Reine Angew. Math. 412 (1990), 128–149.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement